| Model Number |
502-03-62G |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
10/10/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
The following was reported: right mako hip.Cup loosened 3 days post op.Revision surgery for cup, liner and head.3 screws added to cup.Initial surgery (b)(6) 2020.